Winter Weather, Monroe
- When
- March 7, 5:00 PM EST to March 8, 1:00 PM EST
- Where
- Monroe forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.058, -75.339 (the zone’s center; the record gives no point)
The combination of wraparound moisture from the departing nor'easter and a new upper low disturbance brought accumulating snow to extreme Eastern Pennsylvania overnight on the 7th into the afternoon of the 8th. Snowfall averaged 2 to 4 inches in counties along the Delaware River from Philadelphia north with lesser amounts in counties farther to the west.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The combination of wraparound moisture from the departing nor'easter and a new upper low disturbance brought accumulating snow to extreme Eastern Pennsylvania overnight on the 7th into the afternoon of the 8th. Snowfall averaged 2 to 4 inches in counties along the Delaware River from Philadelphia north with lesser amounts in counties farther to the west.
Intermittent precipitation started again on the 7th as rain with some wet snow mixed in over the Poconos. As the precipitation intensity increased, the rain changed to snow in the Poconos during the late afternoon on the 7th, but took most of the overnight for it to occur in the rest of Eastern Pennsylvania. The snow fell at its heaviest during the morning commute on the 8th. While the snow persisted into the afternoon across far Eastern Pennsylvania on the 8th (it ended during the morning farther to the west), as intensity lessened and indirect insolation from the March sun prevented much snow from additionally accumulating from the late morning onward. In fact, the snow changed to rain before ending that afternoon in the local Philadelphia area.
Representative snowfall included 3.5 inches in Bensalem (Bucks County) and Tobyhanna (Monroe County), 3.0 inches in Furlong (Bucks County) and Hellertown (Northampton County), 2.8 inches in Horsham (Montgomery County) and Somerton (Philadelphia), 2.0 inches in Penndel (Bucks County) and Rockledge (Philadelphia), 1.4 inches in East Stroudsburg (Monroe County), 1.1 inches in Wayne (Delaware County), 0.6 inches at the Lehigh Valley International Airport and 0.2 inches at the Philadelphia International Airport.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 7, 4:31 PM EST, 29 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
431 PM EST THU MAR 7 2013
.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL SLIDE ACROSS THE AREA TONIGHT INTO
FRIDAY MORNING. HIGH PRESSURE WILL GRADUALLY BUILD INTO THE REGION
ON SATURDAY, SETTLE OVER THE AREA ON SUNDAY AND THEN SLIDE OFFSHORE.
A LOW PRESSURE SYSTEM WILL MOVE IN FROM THE WEST EARLY IN THE WEEK,
DRAGGING A COLD FRONT ACROSS THE AREA ON TUESDAY. A SECONDARY FRONT
MAY CROSS THE REGION WEDNESDAY NIGHT INTO EARLY THURSDAY. HIGH
PRESSURE WILL THEN BUILD IN FROM THE WEST FOR THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE SECOND MID LEVEL WILL DROP DOWN FROM NEAR BUF EARLY THIS EVENING
TO NEAR DOV BY DAYBREAK. THIS TIME, THE NAM HAS A LITTLE BIT OF
COMPANY IN THIS PERIOD WITH THE MID LEVEL DYNAMICS, THE LOWER LEVEL
FRONTOGENESIS AND THE MODEST TROWAL THAT PASS ACROSS US. WE ALREADY
HAD AREAS OF LIGHT PRECIPITATION (MAINLY RAIN) OVER THE NORTHEASTERN
HALF OF THE AREA, SO FOR TONIGHT WE BLENDED THE ECMWF, NAM AND GFS
TO PRECIPITATION TO ARRIVE AT POPS THAT RANGE FROM SLIGHT CHANCE
SOUTHWEST TO CATEGORICAL NORTHEAST. PRECIPITATION SHOULD CHANGE TO
SNOW FROM NORTH TO SOUTH ACROSS THE AREA WHERE IT FALLS. THE QPF
FORECAST IS NOT TERRIBLY ROBUST, SINCE NOT A LOT OF MOISTURE COMES
WITH THIS SYSTEM. SNOWFALL AMOUNTS TONIGHT ARE FORECAST TO RANGE
FROM UP TO TWO INCHES ACROSS SUSSEX AND MORRIS COUNTIES TO LESS THAN
AN INCH NEAR AND SOUTH OF THE I195 CORRIDOR OVER NJ, DE AND MD AND
NEAR AND SOUTH OF A TTN TO ABE LINE OVER PA. WE WENT A LITTLE ON THE
COOLER SIDE OF THE RANGE OF STAT GUIDANCE WITH THE MID LEVEL LOW
DROPPING THROUGH THE AREA AND WITH PRECIPITATION EXPECTED OVER MUCH
OF THE AREA. THE STEADY NORTHWEST FLOW WILL CONTINUE, AND MAY WELL
KICK UP A BIT TOWARD DAYBREAK.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
THE MID LEVEL LOW WILL MOVE SOUTHEAST AND AWAY FROM THE AREA ON
FRIDAY, AND PRECIPITATION WILL END FROM WEST TO EAST IN RESPONSE.
NORTHEASTERN AND EAST CENTRAL AREAS WILL SEE A LITTLE BIT OF
ADDITIONAL SNOW, BUT WE WILL BE DEALING WITH A MARCH SUN ANGLE THAT
WILL TAMP DOWN ANY MORNING ACCUMULATIONS. WE END UP MAINTAINING THE
ADVISORY OVER SUSSEX AND MORRIS COUNTIES AND NOT EXPANDING IT. THERE
DOES NOT APPEAR TO BE ANY WINDEX ISSUE OR ANY LAKE EFFECT ISSUE. WE
ARE IN THE MIDDLE TO LOW END OF STAT GUIDANCE ON TEMPERATURES.
EXPECT ANOTHER BLUSTERY DAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE 500MB LOW STARTS TO MOVE OFF TO THE EAST BY LATE FRIDAY. AS THE
LOW MOVES EASTWARD, WE WILL START TO SEE RIDGING OCCUR IN THE MID
LEVELS, WHICH INDICATES A WARMING TREND INTO THE EXTENDED PERIOD
ACROSS OUR REGION. ANOTHER MID LEVEL SYSTEM, DEVELOPS EARLY IN THE
WEEK ACROSS THE CENTRAL UNITED STATES AND WE START TO SEE TROUGHING
MOVE TOWARD THE EAST COAST ONCE AGAIN. THE MID LEVEL TROUGH DEEPENS
AND MOVES ACROSS OUR REGION AROUND MIDWEEK. A MORE ZONAL FLOW IS
EXPECTED TO DEVELOP CLOSER TO THE FOLLOWING WEEKEND.
AT THE SURFACE, THE STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO PULL
OFF TOWARDS THE EAST, ALLOWING HIGH PRESSURE TO BUILD INTO THE
MID-ATLANTIC REGION OVER THE WEEKEND. THE HIGH BUILDS IN FROM THE
WEST ON SATURDAY BEFORE SLIDING ACROSS THE AREA ON SUNDAY,
EVENTUALLY MOVING OFFSHORE BY LATE SUNDAY NIGHT. EXPECT DRY
CONDITIONS THROUGH EARLY MONDAY AS THE HIGH AT THE SURFACE DOMINATES
THE WEATHER ACROSS THE AREA. AS DRIER AIR MAKES ITS WAY INTO THE
AREA, WE SHOULD LESS CLOUDS DEVELOP.
THE PREVIOUSLY MENTIONED 500MB RIDGE WILL ALLOW FOR WARMING TO
OCCUR. A SOUTHERLY FLOW DEVELOPS AT THE SURFACE ON SUNDAY AS THE
SURFACE HIGH MOVES OFFSHORE AND THIS WILL JUST INCREASE THE WARMING
ACROSS THE REGION. WE WILL SEE TEMPERATURES RISE WELL ABOVE NORMAL
FOR AT LEAST A FEW DAYS. DAYTIME TEMPERATURES WILL BE IN THE UPPER
40S TO LOWER 50S ON SATURDAY BUT WILL RISE INTO THE MID 50S ON
SUNDAY.
THE HIGH SLIDES OFFSHORE SUNDAY NIGHT AND LOW PRESSURE OVER THE
MIDWEST STARTS TO MOVE EASTWARD. CLOUDS WILL BEGIN TO INCREASE LATE
SUNDAY AND CONTINUE TO INCREASE THROUGH MONDAY. THE LOW MOVES
NORTHEASTWARD AND UP INTO NEW ENGLAND, DRAGGING A COLD FRONT INTO
OUR AREA ON MONDAY NIGHT. THE FRONT EXTENDS WELL INTO THE SOUTHERN
STATES AND LOOKS TO GATHER SOME OF ITS MOISTURE ALL THE WAY FROM THE
GULF. A SECOND LOW DEVELOPS ALONG THE FRONTAL BOUNDARY AND THEN
MOVES NORTHEASTWARD. THE MODELS DISAGREE ON JUST HOW FAST THE
BOUNDARY MOVES TO THE EAST AND AS A RESULT THE SECOND LOW MAY END UP
REMAINING TO THE SOUTH OF THE AREA AS IT MOVES NORTHEASTWARD.
THEREFORE, WE OPTED TO MAKE FEW CHANGES TO THE CURRENT TIMING IN THE
FORECAST. EITHER WAY, IT DOES APPEARS THAT THERE WILL BE RAIN ACROSS
THE REGION MONDAY NIGHT AND TUESDAY AS THE FRONT CROSSES THE AREA.
TEMPERATURES ALSO LOOK TO REMAIN WARM ENOUGH TO KEEP THE
PRECIPITATION PRIMARILY RAIN ACROSS THE REGION.
THE SURFACE LOW MOVES OFF INTO NEW ENGLAND ON TUESDAY AND BEGINS TO
INTENSIFY. AS THE LOW DEEPENS, WE WILL START TO GET A PUSH OF COLD
AIR INTO THE REGION ON THE CYCLONIC FLOW, BOTH AT THE SURFACE AND
ALOFT. SHOULD THE NORTHWEST FLOW BE STRONG ENOUGH, WE CAN NOT RULE
OUT THAT SOME LAKE EFFECT SNOW WILL MAKE IT INTO OUR NORTHWEST ZONES
WHERE TEMPERATURES WILL REMAIN IN THE UPPER 30S TO LOWER 40S,
ESPECIALLY ACROSS THE HIGHER TERRAIN. IF THE FLOW IS STRONG ENOUGH A
FEW SPRINKLES OR LIGHT SHOWERS MAY MAKE IT FURTHER SOUTH AND
EASTWARD, WHERE TEMPERATURES WILL LIKELY RISE INTO THE UPPER 40S TO
LOWER 50S. HIGH PRESSURE WILL THEN BUILD INTO AREA FOR THURSDAY.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE 18Z TAFS HAD FORECAST MAINLY VFR CONDITIONS THROUGH FRIDAY, BUT
WE LIKELY WILL SEE MVFR CONDITIONS PER THE LATEST MODEL RUNS AND
SUBSEQUENT FORECASTS LIKELY WILL REFLECT THAT. IFR CONDITIONS ARE
POSSIBLE OVERNIGHT IN AREAS THAT SEE STEADY SNOW (MAINLY NORTHERN
AND EASTERN TAF SITES). ALL THIS SHOULD GO TO VFR BY FRIDAY
AFTERNOON. NORTH TO NORTHWEST WINDS SHOULD GUST TO AROUND 20 KNOTS
THROUGH TONIGHT AND TO AROUND 30 KNOTS ON FRIDAY.
OUTLOOK...
FRIDAY NIGHT...MAINLY VFR CONDITIONS EXPECTED. NORTHERLY WINDS
AROUND 10 TO 15 KNOTS WITH GUSTS UP TO 20 KNOTS, DIMINISHING SOME
OVERNIGHT.
SATURDAY AND SUNDAY...VFR CONDITIONS EXPECTED. NORTH TO NORTHEAST
WINDS AROUND 10 KNOTS ON SATURDAY, DIMINISHING OVERNIGHT. WINDS
BECOME SOUTH TO SOUTHEAST ON SUNDAY, AROUND 5 TO 10 KNOTS.
INCREASING CLOUDINESS, ESPECIALLY SUNDAY NIGHT, BUT VFR CONDITIONS
EXPECTED TO CONTINUE.
MONDAY...MAINLY VFR CONDITIONS EXPECTED. WINDS WILL BE SOUTHERLY
AROUND 10 KNOTS.
MONDAY NIGHT THROUGH TUESDAY...VFR CONDITIONS WILL DETERIORATE TO
MVFR, POSSIBLY IFR, WITH RAIN. SOUTH WINDS WILL LIGHTEN OVERNIGHT
BEFORE BECOMING WESTERLY ON TUESDAY. CONDITIONS WILL BEGIN TO
IMPROVE THROUGH THE DAY ON TUESDAY.
&&
.MARINE...
GALES HAD SUBSIDED OVER THE WATERS EARLY THIS AFTERNOON. ALTHOUGH
THE SECONDARY SYSTEM IS EXPECTED TO CAUSE GALES TO DEVELOP AGAIN
OVERNIGHT TONIGHT, WE CARVED OUT A PERIOD OF SUB-GALE FORCE WINDS
IN THE FORECAST AND RECONFIGURED THE GALE WARNING TO START OVER
OUR WATERS AFTER MIDNIGHT. WE RUN IT THROUGH FRIDAY OVER ALL
WATERS.
OUTLOOK...
GALES WILL CONTINUE THROUGH 06Z/SAT (1AM SAT) ON THE OCEAN.
LOW PRESSURE WILL CONTINUE TO PUSH EASTWARD FRIDAY NIGHT AS HIGH
PRESSURE GRADUALLY BUILDS IN FROM THE WEST. THE GRADIENT BETWEEN THE
TWO SYSTEMS WILL KEEP THE WINDS GUSTING TO GALE FORCE FRIDAY NIGHT.
THE GRADIENT STARTS TO WEAKEN OVERNIGHT AND THE WINDS SHOULD DROP
BELOW GALE FORCE BY AROUND MIDNIGHT OR SO ACROSS THE OCEAN. ONCE THE
GALES COME DOWN, SMALL CRAFT ADVISORIES WILL BE NEEDED AS WINDS WILL
REMAIN GUSTY THROUGH SATURDAY.
THE HIGH PRESSURE SLIDES OVER THE REGION ON SUNDAY AND THEN MOVES
OFFSHORE BY SUNDAY NIGHT. SEAS WILL REMAIN ABOVE 5 FEET THROUGH THE
WEEKEND AND WILL MAINLY CONTINUE TO REMAIN NEAR OR ABOVE 5 FEET INTO
EARLY NEXT WEEK.
&&
.TIDES/COASTAL FLOODING...
WE CONTINUE TO FORECAST MINOR COASTAL FLOODING FOR THIS AFTERNOON
INTO THIS EVENING'S HIGH TIDE CYCLE WHICH IS APPROACHING. GUIDANCE
CONTINUES TO SHOW WIDESPREAD MINOR, WITH AREAS OF MODERATE COASTAL
FLOODING POSSIBLE WITH THE FRIDAY MORNING HIGH TIDE CYCLE.
THEREFORE, ALTHOUGH GUIDANCE NUMBERS ARE COMING DOWN SLIGHTLY, WE
HAVE KEPT THE COASTAL FLOODING WARNING IN EFFECT THROUGH FRIDAY
MORNING.
THE GUIDANCE CONTINUES TO SHOW THE POSSIBILITY FOR MINOR COASTAL
FLOODING TO CONTINUE INTO THE FRIDAY AFTERNOON TIDE CYCLE, WITH
POSSIBLE MODERATE COASTAL FLOODING FOR THE SATURDAY MORNING HIGH
TIDE CYCLE. WE HAVE DECIDED NOT TO EXTEND THE WARNING OUT INTO THIS
TIME PERIOD, AND LET FUTURE SHIFTS REVIEW LATER GUIDANCE IN CASE
NUMBERS DO COME DOWN.
WE BELIEVE THE UPPER DELAWARE BAY AND TIDAL DELAWARE WILL FALL SHORT
OF MINOR COASTAL FLOOD LEVEL IN REGARDS TO THIS EVENING'S HIGH TIDE
AS THEY WOULD NEED GREATER THAN A 2 FOOT DEPARTURE, AND THEY ARE
CURRENTLY NEAR 1.5 FEET AND NOT FORECAST TO INCREASE MUCH MORE.
THE CHESAPEAKE BAY IS NOT EXPECTED TO APPROACH MINOR COASTAL FLOOD
LEVELS AT THIS TIME.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...WINTER WEATHER ADVISORY UNTIL NOON EST FRIDAY FOR NJZ001-008.
COASTAL FLOOD WARNING UNTIL 9 AM EST FRIDAY FOR NJZ012>014-
020>027.
DE...COASTAL FLOOD WARNING UNTIL 9 AM EST FRIDAY FOR DEZ002>004.
MD...NONE.
MARINE...GALE WARNING FROM 1 AM FRIDAY TO 1 AM EST SATURDAY FOR
ANZ450>455.
GALE WARNING FROM 1 AM TO 6 PM EST FRIDAY FOR ANZ430-431.
&&
SYNOPSIS...MEOLA
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...MEOLA
AVIATION...DELISI/MEOLA
MARINE...DELISI/MEOLA
TIDES/COASTAL FLOODING...ROBERTSONHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 128 PM EST THU MAR 7 2013 NJZ001-008-081830- SUSSEX-MORRIS- 128 PM EST THU MAR 7 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-009-010-015-017>019-PAZ054-055-060>062-070-071-101>106-081830- WARREN-HUNTERDON-SOMERSET-MERCER-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 128 PM EST THU MAR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME SNOW TONIGHT INTO FRIDAY MORNING SHOULD ACCUMULATE 1 TO AS MUCH AS 3 INCHES WITH THE HIGHEST AMOUNTS THE FARTHER NORTH ONE GOES. THE SNOW COULD RESULT IN SLIPPERY CONDITIONS ON UNTREATED SURFACES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-020-026-027-081830- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 128 PM EST THU MAR 7 2013 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 9 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. SOME SNOW TONIGHT INTO FRIDAY MORNING SHOULD ACCUMULATE 1 TO AS MUCH AS 3 INCHES WITH THE HIGHEST AMOUNTS THE FARTHER NORTH ONE GOES. THE SNOW COULD RESULT IN SLIPPERY CONDITIONS ON UNTREATED SURFACES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ021>025-081830- KENT-INLAND SUSSEX-DELAWARE BEACHES-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 128 PM EST THU MAR 7 2013 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 9 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-015-019-020-NJZ016-081830- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- 128 PM EST THU MAR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-081830- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 128 PM EST THU MAR 7 2013 ...GALE WARNING IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-081830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 128 PM EST THU MAR 7 2013 ...GALE WARNING IN EFFECT FROM 1 AM TO 6 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
7 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2013Every state in 2013This day in weather historyWarnings in Pennsylvania, March 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 442526, 442528, 442529, 442530, 442532, 442531, 442533.